# SDR HDNA201511030001

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N317UH
- Make and model: Bolkms BK117B2
- Aircraft serial: 7243
- Aircraft time: 12,257 hours, 46,268 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 11730106
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL BOOM LT SIDE, JUST ABOVE THE LE OF HORIZONTAL STABILIZER CRACKED IN STIFFENER.  UPON REMOVAL OF STIFFENER PN 117-30252.17 FOUND 4 ADDITIONAL CRACKS IN TAIL BOOM SKIN AROUND HORIZONTAL STABILIZER CUT OUT.  TAIL BOOM BEING SHIPPED FOR REPAIR.
